# SDR DALA2021121707865

- Difficulty date: December 11, 2019
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N822DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 47,118 hours, 22,058 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Debonded
- Location: Lt Nr 3 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6822 DISBOND OF 2.5" X 1.8" ON LE SLAT 3 TRAILING EDGE WEDGE OSS. 51O. LH WING. CORRECTIVE ACTION: SUMMARY IN REFERENCE WITH NRC S/N 00081 LH WING SLAT 3 TRAILING EDGE WEDGE UPPER SKIN, BTW STA OSS 510. WAS REPAIRED PER B757- 200 SRM. (1398198)
